Author Details

Niezgoda, Marek, Department of Applied Mathematics and Computer Science University of Life Sciences in Lublin Akademicka 13, 20-950 Lublin, Poland, Poland

  • Vol 31, No 8 (2017) - Erdal Karapinar - Fixed point theory, Functional analysis
    Sherman, Hermite-Hadamard and FejĀ“er like Inequalities for Convex Sequences and Nondecreasing Convex Functions
    Abstract  PDF
  • Vol 31, No 15 (2017) - Dragan Djordjevic - Functional analysis, Operator theory
    Inequalities for H-invex Functions with Applications for Uniformly Convex and Superquadratic Functions
    Abstract  PDF
  • Vol 32, No 13 (2018) - Regular issue of Filomat
    On Sherman-Steffensen type inequalities
    Abstract  PDF